A priori bounds versus multiple existence of positive solutions for a nonlinear Schrodinger system
Publication in refereed journal


Times Cited
Web of Science137WOS source URL (as at 17/09/2020) Click here for the latest count
Altmetrics Information
.

Other information
AbstractWe study the set of solutions of the nonlinear elliptic system
All Author(s) ListDancer EN, Wei JC, Weth T
Journal nameAnnales de l'Institut Henri Poincare (C) Non Linear Analysis
Detailed descriptionAvailable online 20 January 2010.
Year2010
Month5
Day1
Volume Number27
Issue Number3
PublisherElsevier
Pages953 - 969
ISSN0294-1449
LanguagesEnglish-United Kingdom
Web of Science Subject CategoriesMathematics; Mathematics, Applied; MATHEMATICS, APPLIED

Last updated on 2020-18-09 at 00:47